Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 21, NWS Wilmington, NC

May 5, 2008Bladen County, Columbus County, Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 5, 2008, 2:38 AM EDT for Bladen County, Columbus County, Robeson County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2008, 2:38 AM EDT (06:38 UTC)
Expired
May 5, 2008, 3:18 AM EDT
In force
40 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2008-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2008-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 050639
SVRILM
NCC017-047-155-050730-
/O.NEW.KILM.SV.W.0021.080505T0638Z-080505T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
239 AM EDT MON MAY 5 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
  CENTRAL BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
  NORTHERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 330 AM EDT

* AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BLADENBORO...OR 13 MILES SOUTHEAST OF
  LUMBERTON...AND MOVING EAST AT 9 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   BLADENBORO BY 245 AM...
   ABBOTTSBURG BY 310 AM...
   ELKTON BY 330 AM...

HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE WITH THIS STORM. STAY 
INDOORS UNTIL THIS STORM HAS PASSED.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3452 7852 3431 7859 3444 7895 3458 7886
TIME...MOT...LOC 0638Z 288DEG 8KT 3450 7883

$$

SRP
1 follow-up statement
000 
WWUS52 KILM 050718
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
317 AM EDT MON MAY 5 2008

NCC017-047-155-050727-
/O.CAN.KILM.SV.W.0021.000000T0000Z-080505T0730Z/
COLUMBUS NC-BLADEN NC-ROBESON NC-
317 AM EDT MON MAY 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBESON...BLADEN 
AND NORTH CENTRAL COLUMBUS COUNTIES IS CANCELED...

AT 316 AM EDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS
WEAKENED...THUS THE WARNING HAS BEEN CANCELED. ALTHOUGH WEAKENED... 
THE THUNDERSTORM BETWEEN BLADENBORO AND EVERGREEN STILL HAS THE 
CAPABILITY TO PRODUCE SMALL HAIL AND WIND GUSTS UP TO 30 MPH AS IT 
MOVES EAST AT 10 MPH.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3452 7852 3431 7859 3444 7895 3458 7886
TIME...MOT...LOC 0717Z 288DEG 8KT 3447 7873

$$

SRP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:16 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 5, 1:16 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
116 AM EDT MON MAY 5 2008

.SYNOPSIS...
A COLD FRONT WILL DRIFT SOUTH ACROSS THE AREA OVERNIGHT AS A WEAK
AREA OF LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY...MAINLY TO OUR
SOUTH. HIGH PRESSURE WILL SLOWLY BUILD INTO THE AREA MONDAY AND
TUESDAY AND THEN OVERHEAD ON WEDNESDAY...MOVING OFFSHORE ON
THURSDAY. A COLD FRONT IS EXPECTED TO CROSS THE AREA ON FRIDAY...
AND MAY STALL JUST TO OUR SOUTH OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 10 PM SUNDAY...MID LEVEL CAP IS BEGINNING TO BREAK DOWN ACROSS
THE AREA AS COLD FRONT BEGINS TO DRIFT INTO N AND NW PORTIONS OF
FORECAST AREA. SURFACE ANALYSIS INDICATES A BROAD AND WEAK AREA OF
LOW PRESSURE BEGINNING TO DEVELOP FROM SUMTER TO FLORENCE. FRONT IS
EXPECTED TO CONTINUE TO DRIFT SSE ACROSS FORECAST AREA OVERNIGHT AS
LOW PRESSURE SLIDES TO SE. BY END OF PERIOD...OR SHORTLY
THEREAFTER...LOW PRESSURE IS EXPECTED TO BE S OF AREA AND TO
CONTINUE DRIFTING SE FROM THERE WITH TIME. INSTABILITY AND LIFT WILL
BE ON THE INCREASE OVERNIGHT. MODEL SOUNDINGS CONTINUE TO SHOW A
MOISTENING PROFILE. BUCKED MODEL GUIDANCE AND INCREASED POPS
OVERNIGHT...HIGHEST N AND NE AND LOWEST SW. WILL MAINTAIN MENTION OF
ISOLATED THUNDERSTORMS...DESPITE THE APPROACH OF DIURNAL MINIMUM
GIVEN THE DECREASING STABILITY.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...GUIDANCE IN DECENT AGREEMENT ON BASIC
SCENARIO...WITH THE PERIOD STARTING OFF WITH A WEAK COLD FRONT
JUST OFFSHORE NC AND AN ASSOCIATED SURFACE LOW DEVELOPING ALONG
COASTAL SOUTH CAROLINA. DIFFERENCES FOCUS ON STRENGTH OF LOW...WITH
NAM BEING THE MOST AGGRESSIVE IN DEEPENING OF THIS SYSTEM. ALL DO
AGREE ON A DECENT CHANCE OF AFTERNOON CONVECTION AS H5 SHORT WAVE
MOVES OVER THE CWA DURING TIME OF MAXIMUM HEATING. DUE TO
UNCERTAINTY HAVE GONE WITH A BLEND OF GUIDANCE WHICH BRINGS
SCATTERED CONVECTION IN MONDAY AFTERNOON AND EVENING. CHANCE POPS
REMAIN FOR THE COASTAL COUNTIES INTO THE EVENING...TAPERING OFF TO
SLIGHT CHANCE INLAND. CHANCES OF PRECIP DECLINE RAPIDLY AFTER
MIDNIGHT AS SHORT WAVE PUSHES EAST OF THE CWA AND HIGH PRESSURE
BUILDS IN. TUESDAY WILL BE DRY. ALTHOUGH THERE ARE INDICATIONS OF
PIEDMONT TROUGH DEVELOPMENT TUESDAY AFTERNOON...MOISTURE WILL BE
LACKING SO SIGNIFICANT PRECIP SEEMS UNLIKELY. TEMPS WILL HOVER
RIGHT AROUND CLIMO THROUGH THE SHORT TERM.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 3 PM SUNDAY...BY WED AFTN INTO THURS RETURN FLOW SETS UP
ACROSS THE SOUTHEAST AS CENTER OF HIGH SHIFTS OFF SHORE WITH
GRADIENT FLOW TIGHTENING. GFS AND ECMWF BOTH POINTING AT LOW
DEVELOPING AND MOVING TOWARD THE MID ATLANTIC COAST ON FRIDAY
DRAGGING A COLD FRONT ACROSS LOCAL AREA ON FRI. LOOKS LIKE MOISTURE
WILL BE ON THE RISE IN INCREASING SOUTHERLY FLOW ON THURS AND SHOULD
BE ENOUGH TO PRODUCE AFTERNOON CLOUDS AND POSSIBLY A SHOWER OR TWO
ALONG SEA BREEZE FRONT...BUT MORE SUBSTANTIAL SHOWERS AND
THUNDERSTORMS EXPECTED ON FRI AHEAD OF COLD FRONT. TIMING OF COLD
FRONT STILL A LITTLE UNCERTAIN. GFS IS FASTER TO MOVE FRONT THROUGH
AND DEPENDING ON TIMING OF FRONT WILL MAKE THE DIFFERENCE OF ANY
DIURNAL INFLUENCES COMING INTO PLAY TO ENHANCE ANY POSSIBLE
CONVECTION. LATEST GFS SHOWS HIGHER AMPLITUDE RIDGE BUILDING OVER
EAST COAST WED THROUGH EARLY THURS AND MOVING OFF SHORE BY THURS
AFTN AS SHORTWAVE TRAVERSES ACROSS THE NORTHEAST THURS NIGHT INTO
EARLY FRI. THEN A MORE ZONAL FLOW THROUGH THE WEEKEND. DRIER HIGH
PRESSURE WILL BUILD OVER THE AREA THROUGH SAT. MORE PROGRESSIVE
PATTERN WITH BRIEF PERIOD OF DRIER AIR FOR SAT BEFORE INCREASING
AGAIN BY SUN. LOOKS LIKE ANOTHER MESSY MORE UNCERTAIN SCENARIO AGAIN
FOR LATTER HALF OF WEEKEND WITH POSSIBLE UNSETTLED WEATHER FOR SUN.
TEMPS WILL REMAIN NEAR TO SLIGHTLY ABOVE CLIMO THROUGH THE
PERIOD....WITH HIGHS REACHING INTO THE 80S MOST DAYS...AND SLIGHTLY
COOLER ALONG THE COAST.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
WEAK FRONT PUSHING SOUTH ACROSS THE AREA WILL RESULT IN WIDELY
SCATTERED CONVECTION WHICH MAY EVENTUALLY IMPACT THE COASTAL
TERMINALS. CURRENTLY THE WIDELY SCATTERED CELLS ARE JUST EAST OF A
KLBT-KFLO LINE. MAINLY MID AND HIGH CLOUD DECKS WILL AFFECT THE
TERMINALS...THE ONLY EXCEPTION IS TEMPO IFR-MVFR CONDITIONS IN/NEAR
THE CONVECTION. CHANCE OF SHRA/TSRA WILL CONTINUE THROUGH THE
AFTERNOON...HOWEVER COVERAGE NOT EXPECTED TO BE ENOUGH TO INCLUDE
ANYTHING ABOVE MENTION OF VC.

TUESDAY THROUGH FRIDAY...VFR CONDITIONS WILL PREVAIL THROUGH
THURSDAY. CHANCE IFR/MVFR LATE THU INTO FRI AS THE NEXT FRONT MOVES
INTO THE PICTURE.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10 PM SUNDAY...GIVEN PROXIMITY OF SURFACE FRONT...EXPECT A
RATHER LAX GRADIENT OVERNIGHT. WINDS WILL BE FROM A SOUTHERLY
DIRECTION THROUGH THE NIGHT...SHIFTING TO NE WITH TIME ON MONDAY AS
COLD FRONT SINKS S OF AREA AND LOW PRESSURE DRIFTS TO SE OF WATERS.
ENERGY FROM SOUTHERLY SWELL CONTRIBUTING TO WIND WAVE THIS EVE...AND
SO NOT MUCH DIFFERENCE IN SEA HEIGHTS ACROSS THE BREATH OF WATERS
WITHIN 20 NM. LITTLE CHANGE IS EXPECTED THROUGH END OF PERIOD.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...PERIOD STARTS OFF WITH A WEAK COLD FRONT
JUST OFFSHORE NC AND AN ASSOCIATED SURFACE LOW DEVELOPING ALONG
COASTAL SOUTH CAROLINA. UNCERTAINTY IN FORECAST POSITIONS OF
FRONT AND LOW WILL MAKE WIND DIRECTION TRICKY TO FORECAST.
HOWEVER...GRADIENT WILL REMAIN WEAK DUE TO PROXIMITY OF COASTAL
SYSTEM SO WINDS SHOULD REMAIN LIGHT THROUGH THE PERIOD. SEAS WILL
STAY IN THE 2 OR 3 FT RANGE.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 3 PM SUNDAY...WINDS WILL SHIFT AROUND TO THE SOUTH WED. BY WED
AFTERNOON CENTER OF HIGH SHIFTS OFF SHORE WITH GRADIENT FLOW
INCREASING WITH MORE SUBSTANTIAL RETURN FLOW IN THE 10 TO 20 KT
RANGE BY THURS. SEAS WILL BE MAINLY 3 FT OR LESS THROUGH WED
AFTN....BUT WILL INCREASE INTO THE 2 TO 4 FT RANGE BY WED NIGHT.
PERSISTENT SOUTHERLY WINDS WILL DRIVE SEAS UP TO INTO THE 3 TO 5 FT
RANGE BY THURS AFTERNOON AND MOST LIKELY REACHING SMALL CRAFT BY
THURS NIGHT IN OUTER WATERS. SEAS SHOULD PEAK IN THE 6 TO 7 FT
RANGE...MAINLY IN THE OUTER WATERS FRI MORNING AS A COLD FRONT
APPROACHES. AFTER COLD FRONT MOVES THROUGH ON FRI SEAS WILL BEGIN TO
DECREASE IN AN OFF SHORE FLOW THROUGH FRIDAY NIGHT AND SHOULD BE
BELOW SCA BY EARLY SAT MORNING.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD
SHORT TERM...REK
LONG TERM...RGZ
AVIATION...SRP
Hazardous weather outlook, May 4, 6:39 PM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
639 PM EDT SUN MAY 4 2008

AMZ250-252-254-256-052245-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
639 PM EDT SUN MAY 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-052245-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
639 PM EDT SUN MAY 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

In the hours before

Special weather statement, May 5, 12:27 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1227 AM EDT MON MAY 5 2008

SCZ032-039-050530-
FLORENCE-WILLIAMSBURG-
1227 AM EDT MON MAY 5 2008

...STRONG THUNDERSTORM WILL AFFECT SOUTHERN FLORENCE AND NORTHERN
WILLIAMSBURG COUNTIES...

AT 1226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE CITY MOVING EAST AND SOUTHEAST AT 15
TO 20 MPH. THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SOME
SMALL HAIL...GUSTY WINDS OF 30 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

COMMUNITIES IN THE PATH OF THIS STORM INCLUDE...HANNAH...
JOHNSONVILLE... AND HEMINGWAY.

STAY INDOOR UNTIL THIS STORM PASSES. STAY TUNED TO NOAA WEATHER
RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES.

SRP
Special weather statement, May 5, 1:23 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
123 AM EDT MON MAY 5 2008

NCZ087-096-050615-
BLADEN-ROBESON-
123 AM EDT MON MAY 5 2008

...STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EASTERN ROBESON
COUNTY AND SOUTHWEST BLADEN COUNTY THROUGH 215 AM EDT...

AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN HESTERTOWN AND PROCTORVILLE...MOVING
EAST AT 10 TO 15 MPH. THIS THUNDERSTORM MAY PRODUCE SMALL HAIL...
WIND GUSTS UP TO 30 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE AREAS BETWEEN
PROCTORVILLE...BLADENBORO AND ABBOTTSBURG.

STAY INDOORS UNTIL THIS STORM HAS PASSED. STAY TUNED TO NOAA WEATHER
RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES.

SRP
Special weather statement, May 5, 1:30 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
130 AM EDT MON MAY 5 2008

SCZ032-033-039-046-050630-
FLORENCE-MARION-WILLIAMSBURG-GEORGETOWN-
130 AM EDT MON MAY 5 2008

...STRONG THUNDERSTORM WILL AFFECT PORTIONS OF THE PEE DEE REGION
THROUGH 230 AM EDT...

AT 129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN INDIANTOWN...HANNAH...AND
JOHNSONVILLE...MOVING EAST AT 10 TO 15 MPH. THIS THUNDERSTORM HAS
THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY WINDS OF 30 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING.

COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE...JOHNSONVILLE...
HEMINGWAY...OUTLAND AND SOUTHERN PORTIONS OF BRITTONS NECK.

STAY INDOORS UNTIL THIS STORM PASSES. STAY TUNED TO NOAA WEATHER
RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES.

SRP

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 12:54 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus36 min
May 5, 1:37 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus38 min
May 5, 1:58 PM EDTSevere Thunderstorm WarningILMPender62 min
May 5, 2:33 PM EDTSevere Thunderstorm WarningILMBladen, Columbus42 min
May 5, 3:08 PM EDTSevere Thunderstorm WarningILMPender67 min
May 5, 3:24 PM EDTSevere Thunderstorm WarningILMBladen, Columbus66 min
May 5, 3:42 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender48 min
May 5, 3:55 PM EDTSevere Thunderstorm WarningILMRobeson40 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.